# SDR SWAA2025080597692

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 41,727 hours, 19,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ON THE FORWARD SERVICE DOOR LOOKS LIKE IT IS NOT STRAIGHT IN ITS CONTAINER<[01] R1 SERVICE DOOR ESCAPE SLIDE IS INSTALLED CORRECTLY & GAUGE IS EASILY VISABLE REF AMM 25-66-01
